# SDR 2008UALA04084

- Difficulty date: August 1, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 72,298 hours, 8,931 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP:  DOOR 4L AFT SILL.  *S/D*  FOUND BURNED OUT LAMP.  REPLACED LAMP, OP CHECK GOOD.  AC OK FOR SERVICE.
